Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 53, Issue 2, 2017
Metadata
 

Pull-back of Quasi-Log Structures
Osamu Fujino
pp. 241–259
Abstract | Full-Text PDF (456 KB) | Metadata

$\Gamma$-Unitaries, Dilation and a Natural Example
Tirthankar Bhattacharyya and Haripada Sau
pp. 261–285
Abstract | Full-Text PDF (459 KB) | Metadata

Homogeneous Spaces of Nonreductive Type That Do Not Model Any Compact Manifold
Yosuke Morita
pp. 287–298
Abstract | Full-Text PDF (410 KB) | Metadata

Non-Cocycle-Conjugate E$_0$-Semigroups on Factors
Oliver T. Margetts and R. Srinivasan
pp. 299–336
Abstract | Full-Text PDF (626 KB) | Metadata

A Weak Converse Theorem for Degree 2 $L$-Functions with Conductor 1
Jerzy Kaczorowski and Alberto Perelli
pp. 337–347
Abstract | Full-Text PDF (410 KB) | Metadata